# SDR UPS00233162

- Difficulty date: June 12, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  LOWER FWD CARGO HOLD CRACKED ON CARGO DOOR FRAME AT BS 570 BETWEEN STR 21 RT & 22 RT.     HFEC INSP CARRIED OUT IAW B727 NDT MANUAL, PT6, 51-00-00, FIG 4. TOTAL OF  6 CRACKS FOUND. CRACK ENDS MARKED. FRAME REPAIRED IAW SRM 53-10-4 FIG 10 AND SRM 51-30-2.
